# SDR IPXA2021110775669

- Difficulty date: October 27, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,795 hours, 12,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 2024T3063C
- Part serial: NA
- Condition: Punctured
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING TOP SURFACE JUST FWD OF #1 SPOILER WING FIXED T/E PANEL PUNCTUREDREPAIRED PER SRM 57-51-12
